# SDR UALA2009101903257

- Difficulty date: October 16, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 55,838 hours, 10,399 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 767146A
- Part serial: 196
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE R RIGHT IDG FAULT (LOW INTERNAL OIL PRESSURE).  ADVISORY FOUND RT IDG OVERFILLED.  SERVICED CORRECTLY.  RECONNECTED IDG.  RAN ENGINE.  IDG INOP.  REPLACED RIGHT IDG. SECURED ALL ELECTRICAL OIL CONNECTIONS AND SAFTIED QUAD RING AND OPS CKED. OP CKS NORMAL.
